Cookies?
Library Header Image
LSE Research Online LSE Library Services

Optimal reimbursement health insurance : an application of profit functions and Frischian demands

Besley, Timothy (1990) Optimal reimbursement health insurance : an application of profit functions and Frischian demands. Journal of Economic Theory, 51 (2). pp. 403-422. ISSN 0022-0531

Full text not available from this repository.
Identification Number: 10.1016/0022-0531(90)90025-F
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1387

Actions (login required)

View Item View Item